ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

О приближении операторами типа Бернштейна

Виденский, В. С. (1981) О приближении операторами типа Бернштейна. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 16 (2). pp. 103-110. ISSN 00002-3043

[img]
Preview
PDF
Download (985Kb) | Preview
    Item Type: Article
    Additional Information: Բերնշտեյնի տիպի օպերատորներով մոտարկման մասին։ On approximation by Bernstein type operators.
    Uncontrolled Keywords: Վիդենսկի Վ. Ս., Videnski V. S.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 21 Dec 2012 11:23
    Last Modified: 14 Feb 2013 09:40
    URI: http://mathematics.asj-oa.am/id/eprint/1552

    Actions (login required)

    View Item